# SDR SWAA2021122750141

- Difficulty date: December 3, 2021
- Submitted: December 27, 2021
- Operation: Air carrier
- Aircraft: N455WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32462
- Aircraft time: 58,698 hours, 34,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Cabin
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH ANGLE BS 693, RBL 24, WL 203.   REMOVED CRACKED ANGLE IAW SRM 51-40-02.  FABRICATED,  LOCATED,  DRILLED,  AND TREATED THE NEW ANGLE IAW SRM 51-40-05, AND DWG 273A9112 REV-.  APPLIED PRIMER TO NEW ANGLE IAW SOPM 20-41-02, AND DWG 273A9112 REV-.   INSTALLED THE NEW ANGLE IAW SRM 51-40-02-0G0, DWG 273A9112 30 REV-, AND DWG 111A6000 178 REV-.
